What happens if you take too much Allegra D?

Some side effects of taking antihistamines can mimic symptoms of an overdose. These include mild nausea, dizziness, vomiting, diarrhea, and stomach pain. These symptoms don’t usually require medical treatment, and may subside as your body adjusts to the medication.

What happens if u take too much Allegra?

Overdose symptoms may include dry mouth, dizziness, or drowsiness. Do not take fexofenadine with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb fexofenadine.

Is it safe to take 2 Allegra a day?

My question: Is it OK to take Allegra twice a day occasionally? A. Antihistamines that don’t cause drowsiness (fexofenadine is one of them) are typically the first-line treatment with urticaria. But at your age, it’s a bad idea to double up on your Allegra, and even your current daily dose may be too high.

IT IS INTERESTING:  Is hydroxyzine a Zyrtec?

How many Allegra D can I take in a day?

The recommended dose of ALLEGRA-D (fexofenadine hcl and pseudoephedrine hcl) 12 HOUR Extended-Release Tablets is one tablet twice daily administered on an empty stomach with water for adults and children 12 years of age and older.

Is it safe to take 180 mg of Allegra twice a day?

The recommended dose of Allegra tablets is 60 mg twice daily or 180 mg once daily with water. A dose of 60 mg once daily is recommended as the starting dose in patients with decreased renal function [see Clinical Pharmacology (12.3)].

Which is the strongest antihistamine?

Zyrtec and Claritin are effective for about 24 hours. A person should only take one dose per day. The body absorbs both antihistamines quickly, but Zyrtec seems to work faster for some people.

What happens if you take 2 Allegra?

Fexofenadine is generally very safe. Taking too much is unlikely to harm you. If you take an extra dose by mistake, you might get some of the common side effects. If this happens or you’re concerned, contact your doctor.

What are the side effects of Allegra?

What Are Side Effects of Allegra?

  • nausea,
  • diarrhea,
  • upset stomach,
  • muscle or back discomfort or pain,
  • sleepiness,
  • drowsiness,
  • tiredness,
  • headache, and.

How quickly does Allegra work?

Allegra Allergy starts working one hour after taking the medication. What type of allergy symptoms does Allegra Allergy relieve? Allegra Allergy offers fast*, non-drowsy, 24-hour relief of allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy nose or throat. *Starts working in one hour.

IT IS INTERESTING:  Does Claritin cause shortness of breath?

Is it better to take Allegra in the morning or at night?

Allegra can be taken at night or in the morning, depending on which time of day you experience the worst symptoms. If you experience worse allergy symptoms at night or early in the morning, you can try taking Allegra in the evening. If you experience worse symptoms throughout the day, you can take it in the morning.

How much is Allegra D 24 Hour?

The cost for Allegra-D 24 Hour Allergy & Congestion oral tablet, extended release (180 mg-240 mg) is around $27 for a supply of 10 tablets, depending on the pharmacy you visit. Prices are for cash paying customers only and are not valid with insurance plans.

How many days in a row can you take Allegra?

Adults and children 12 years of age and over. Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours.

Which is better Allegra D 12 hour or 24 hour?

Besides only working for half as long, the 12 hour version contains 60 mg of Allegra. … The plain Allegra is also available in 24 and 12 hour doses, but the 24 hour dose actually contains three-times more medicine than the 12 hour dose (180 mg vs. 60 mg). Allegra is almost as strong as Zyrtec, but far less sedating.

How many Allegra 180 mg can I take?

Directionsadults and children 12 years of age and overtake one 180mg tablet with water once a day; do not take more than 1 tablet in 24 hourschildren under 12 years of agedo not useadults 65 years of age and olderask a doctorconsumers with kidney diseaseask a doctor

IT IS INTERESTING:  Which antihistamine is best for blocked nose?

What drugs should not be taken with Allegra?

Do not take fexofenadine with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb fexofenadine. Avoid taking an antacid within 2 hours before or after you take fexofenadine. Certain antacids can make it harder for your body to absorb this medicine.

Is Allegra bad for your liver?

Hepatotoxicity. Fexofenadine use is not generally associated with liver enzyme elevations but terfenadine, a second generation antihistamine that is metabolized in part to fexofenadine, was the attributed cause of several reported cases of clinically apparent liver injury.

No runny nose